L'application des demi-groupes à l'étude des matrices non-négatives
Séminaire Dubreil. Algèbre et théorie des nombres, Tome 20 (1966-1967) no. 1, Exposé no. 2, 8 p.
@article{SD_1966-1967__20_1_A2_0,
     author = {Schwarz, \v{S}tefan},
     title = {L'application des demi-groupes \`a l'\'etude des matrices non-n\'egatives},
     journal = {S\'eminaire Dubreil. Alg\`ebre et th\'eorie des nombres},
     note = {talk:2},
     publisher = {Secr\'etariat math\'ematique},
     volume = {20},
     number = {1},
     year = {1966-1967},
     mrnumber = {233718},
     zbl = {0179.33101},
     language = {fr},
     url = {http://www.numdam.org/item/SD_1966-1967__20_1_A2_0/}
}
TY  - JOUR
AU  - Schwarz, Štefan
TI  - L'application des demi-groupes à l'étude des matrices non-négatives
JO  - Séminaire Dubreil. Algèbre et théorie des nombres
N1  - talk:2
PY  - 1966-1967
DA  - 1966-1967///
VL  - 20
IS  - 1
PB  - Secrétariat mathématique
UR  - http://www.numdam.org/item/SD_1966-1967__20_1_A2_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=233718
UR  - https://zbmath.org/?q=an%3A0179.33101
LA  - fr
ID  - SD_1966-1967__20_1_A2_0
ER  - 
Schwarz, Štefan. L'application des demi-groupes à l'étude des matrices non-négatives. Séminaire Dubreil. Algèbre et théorie des nombres, Tome 20 (1966-1967) no. 1, Exposé no. 2, 8 p. http://www.numdam.org/item/SD_1966-1967__20_1_A2_0/

[1] Dulmage (A.L.) and Mendelsohn (N.S.). - The exponent of a primitive matrix, Canad. math. Bull., t. 5, 1962, p. 241-244. | MR 142566 | Zbl 0108.01203

[2] Dulmage (A.L.) and Mendelsohn (N.S.). - Gaps in the exponent set of primitive matrices, Illinois J. of Math., t. 8, 1964, p. 642-656. | MR 181645 | Zbl 0125.00706

[3] Dulmage (A.L.) and Mendelsohn (N.S.). - The structure of powers of non-negative matrices, Canad. J. of Math., t. 17, 1965, p. 318-330. | MR 213384 | Zbl 0196.30301

[4] Heap (B.R.) and Lynn (M.S.). - The index of primitivity of a non-negative matrix, Numer. Math., Berlin, t. 6, 1964, p. 120-141. | MR 163921 | Zbl 0121.26303

[5] Heap (B.R.) and Lynn (M.S.). - The structure of powers of non-negative matrices, I : The index of convergence, SIAM J. on appl. Math., t. 14, 1966, p. 610-639. | MR 225671 | Zbl 0166.03705

[6] Heap (B.R..) and Lynn (M.S.). - The structure of powers of non-negative matrices, II : The index of maximum density (à paraître). | Zbl 0166.03705

[7] Holladay (J.C.) and Varga (R.S.). - On powers of non-negative matrices, Proc. Amer. math. Soc., t. 9, 1958, p. 631-634. | MR 97416 | Zbl 0096.00805

[8] Ljubič (Ju.I.). - Ocenki klja optimal'noj determinizacii nedeterminrovannykh avtonomnykh avtomatov, Sibirsk. mat. Ž., t. 5, 1964, p. 337-355. | MR 162725

[9] Pták (V.). - On a combinatorial theorem and its application to non-negative matrices, Czech. math. J., t. 8, 1958, p. 487-495. | MR 110644 | Zbl 0082.24402

[10] Perkins (P.). - A theorem on regular matrices, Pacifie J. of Math., t. 2, 1961, p. 1529-1533. | MR 147420 | Zbl 0103.00801

[11] Pullman (N.). - On the number of positive entries in the powers of a non-negative matrix, Canad. math. Bull., t. 7, 1964, p. 525-537. | MR 180562 | Zbl 0143.26304

[12] Schwarz (Š.). - A semi-group treatment of some theorems on non-negative matrices, Czech. math. J., t. 15, 1965, p. 212-229. | MR 175919 | Zbl 0232.20139

[13] Schwarz (Š.). - On powers of non-negative matrices, Mat.-fys. Casopis Slov. Akad. vied, t. 15, 1965, p. 215-228. | MR 191987 | Zbl 0158.28302

[14] Schwarz [Švarc] (Š.). - Zametka k teorii neotricatel'nykh matric, Sibirsk. mat. Ž., t. 6, 1965, p. 207-211. | MR 171791 | Zbl 0156.03504

[15] Schwarz (Š.). - A new approach to some problems in the theory of non-negative matrices, Czech. math. J., t. 16, 1966, p. 274-284. | MR 201452 | Zbl 0232.20140

[16] Schwarz (Š.). - Some estimates in the theory of non-negative matrices, Czech. math. J., t. 17, 1967 (à paraître). | MR 217101 | Zbl 0159.32603

[17] Schwarz (Š.). - New kinds of theorems on non-negative matrices, Czech. math. J., t. 16, 1966, p. 285-295. | MR 201453 | Zbl 0232.20141

[18] Wielandt (H.). - Unzerlegbare, nicht negative Matrizen, Math. Z., t. 52, 1950, p. 575-583. | MR 35265 | Zbl 0035.29101